Invariant subspaces of arbitrary multiplicity for the shift on ℓ 1

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that if n is a positive integer or n = ∞, then the unilateral shift on ℓ1 has an invariant subspace such that its restriction to it has multiplicity n.

Original languageEnglish
Pages (from-to)1963-1967
Number of pages5
JournalProceedings of the American Mathematical Society
Volume129
Issue number7
DOIs
StatePublished - 2001

Fingerprint

Dive into the research topics of 'Invariant subspaces of arbitrary multiplicity for the shift on ℓ 1'. Together they form a unique fingerprint.

Cite this